# SDR SWAA2022100546736

- Difficulty date: September 8, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT LENS FWD HEADER LH SIDE (1EA) AT FWD GALLEY ARE A 2022-488869 / [01] INSTALLED EMERGENCY LIGHT LENS FWD HEADER LH SIDE (1EA) AT FWD GALLEY AREA IAW KOITO CMM 33-24-03 REV 23 PAGE 7005 STEP 8.A ITEM 8 AND PAGE 10019 AND 10020 ITEM 5;[02] INSTALLED EMERGENCY LIGHT LENS FWD HEADER LH SIDE (1EA) AT FWD GALLEY AREA IAW KOITO CMM 33-24-03 REV 23 PAGE 7005 STEP 8.A ITEM 8 AND PAGE 10019 AND 10020 ITEM 5
